MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2284AT3
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that a truwave vamp had silicone overspray.Issue was noticed prior to use.No patient injuries reported.
 
Additional Manufacturer Narrative
No engineering evaluation could be performed since no objective evidence such as product samples, imagery, or videos was provided for investigation.Reviews of the device history record, lot history and manufacturing mitigations revealed no indication that a manufacturing nonconformance contributed to the reported complaint.As such, based on available information, a definite root cause is unable to be determined at this time.Corrections to the h6 codes investigation findings and investigation conclusions were made.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.It was previously reported that the device was available for return, but it was discarded.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.No corrective actions will be taken at this time.A supplemental report for the device history record will be forthcoming when the investigation is completed.Corrections to the h6 codes type of investigations were made.

Brand Name
PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key18574638
Report Number2015691-2024-00562
Device Sequence Number8915155
Product Code DXO
UDI-Device Identifier07460691950436
UDI-Public(01)07460691950436(17)250907(11)230908(10)65304145
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/07/2025
Device Model NumberPXVP2284AT3
Device Lot Number65304145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/12/2024
03/14/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/29/2024
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown